# SDR UPS99229619

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, COCKPIT EMERGENCY LIGHTS ABOVE DOOR INOP, FAILED TO TEST.  REMOVED UNIT FROM A/C, PUT BATTERIES ON CHARGE, REINSTALLED BATTS IN A/C AND OPS OK.
